# SDR ABXA20150203009

- Difficulty date: February 3, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767-200
- Aircraft serial: 23434
- Aircraft time: 57,843 hours, 44,992 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T151033
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE EDGE PANEL SUPPORT TEE CORRODED ALONG ENTIRE LENGTH. VIEWED THROUGH PANELS 561AB & 552HB.  REMOVED LT WING UPPER TE PANELS FWD INBD AILERON. REMOVED TE PANEL SUPPORT.  REINSTALLED SERVICEABLE SUPPORT TE PN 113T1510-33 & TE PANELS IAW SRM CH 51-40-02.  SDR INFO, CORRODED, PN 113T1510-33, PART NAME SUPPORT TEE CHORD, SN NSN, WS LOCATION 289.  ACFT WAS GNDED.
